Abstract and Applied Analysis

The Dynamics of an Impulsive Predator-Prey System with Stage Structure and Holling Type III Functional Response

Zhixiang Ju, Yuanfu Shao, Xiaolan Xie, Xiangmin Ma, and Xianjia Fang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Based on the biological resource management of natural resources, a stage-structured predator-prey model with Holling type III functional response, birth pulse, and impulsive harvesting at different moments is proposed in this paper. By applying comparison theorem and some analysis techniques, the global attractivity of predator-extinction periodic solution and the permanence of this system are studied. At last, examples and numerical simulations are given to verify the validity of the main results.

Article information

Source
Abstr. Appl. Anal., Volume 2015, Special Issue (2014), Article ID 183526, 8 pages.

Dates
First available in Project Euclid: 15 April 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1429104595

Digital Object Identifier
doi:10.1155/2015/183526

Mathematical Reviews number (MathSciNet)
MR3326638

Zentralblatt MATH identifier
1344.92138

Citation

Ju, Zhixiang; Shao, Yuanfu; Xie, Xiaolan; Ma, Xiangmin; Fang, Xianjia. The Dynamics of an Impulsive Predator-Prey System with Stage Structure and Holling Type III Functional Response. Abstr. Appl. Anal. 2015, Special Issue (2014), Article ID 183526, 8 pages. doi:10.1155/2015/183526. https://projecteuclid.org/euclid.aaa/1429104595


Export citation

References

  • W. X. Li and K. Wang, “Optimal harvesting policy for general stochastic logistic population model,” Journal of Mathematical Analysis and Applications, vol. 368, no. 2, pp. 420–428, 2010.
  • T. Das, R. N. Mukherjee, and K. S. Chaudhuri, “Harvesting of a prey-predator fishery in the presence of toxicity,” Applied Mathematical Modelling, vol. 33, no. 5, pp. 2282–2292, 2009.
  • R. Zhang, J. F. Sun, and H. X. Yang, “Analysis of a prey-predator fishery model with prey reserve,” Applied Mathematical Sciences, vol. 1, no. 50, pp. 2481–2492, 2007.
  • Z. J. Zeng, “Asymptotically periodic solution and optimal harvesting policy for gompertz system,” Nonlinear Analysis: Real World Applications, vol. 12, no. 3, pp. 1401–1409, 2011.
  • X. Y. Song and L. S. Chen, “Optimal harvesting and stability for a two-species competitive system with stage structure,” Mathematical Biosciences, vol. 170, no. 2, pp. 173–186, 2001.
  • T. K. Kar, “Selective harvesting in a prey-predator fishery with time delay,” Mathematical and Computer Modelling, vol. 38, no. 3-4, pp. 449–458, 2003.
  • X. W. Jiang, Q. Song, and M. Y. Hao, “Dynamics behaviors of a delayed stage-structured predator-prey model with impulsive effect,” Applied Mathematics and Computation, vol. 215, no. 12, pp. 4221–4229, 2010.
  • J. J. Jiao, X. Z. Meng, and L. S. Chen, “A stage-structured Holling mass defence predator-prey model with impulsive perturbations on predators,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1448–1458, 2007.
  • Z. J. Liu and R. H. Tan, “Impulsive harvesting and stocking in a Monod-Haldane functional response predator-prey system,” Chaos, Solitons and Fractals, vol. 34, no. 2, pp. 454–464, 2007.
  • Y. Shao and B. Dai, “The dynamics of an impulsive delay predator-prey model with stage structure and Beddington-type functional response,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3567–3576, 2010.
  • X. Song, M. Hao, and X. Meng, “A stage-structured predator-prey model with disturbing pulse and time delays,” Applied Mathematical Modelling, vol. 33, no. 1, pp. 211–223, 2009.
  • Y. F. Shao and Y. Li, “Dynamical analysis of a stage structured predator-prey system with impulsive diffusion and generic functional response,” Applied Mathematics and Computation, vol. 220, pp. 472–481, 2013.
  • F. Y. Wei and K. Wang, “Persistence of some stage structured ecosystems with finite and infinite delay,” Nonlinear Analysis: Real World Application, vol. 12, pp. 1401–1409, 2011.
  • Z. Y. Xiang, D. Long, and X. Y. Song, “A delayed Lotka-Volterra model with birth pulse and impulsive effect at different moment on the prey,” Applied Mathematics and Computation, vol. 219, no. 20, pp. 10263–10270, 2013.
  • J. Jiao, S. Cai, and L. Chen, “Analysis of a stage-structured predatory-prey system with birth pulse and impulsive harvesting at different moments,” Nonlinear Analysis. Real World Applications, vol. 12, no. 4, pp. 2232–2244, 2011.
  • Z. Ma, J. Yang, and G. Jiang, “Impulsive control in a stage structure population model with birth pulses,” Applied Mathematics and Computation, vol. 217, no. 7, pp. 3453–3460, 2010.
  • J. Liu, “Analysis of an epidemic model with density-dependent birth rate, birth pulses,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 11, pp. 3568–3576, 2010.
  • C. Zhang, N.-J. Huang, and D. O'Regan, “Almost periodic solutions for a Volterra model with mutual interference and Holling type III functional response,” Applied Mathematics and Computation, vol. 225, pp. 503–511, 2013.
  • Y. F. Lv, R. Yuan, and Y. Z. Pei, “A prey-predator model with harvesting for fishery resource with reserve area,” Applied Mathematical Modelling, vol. 37, no. 5, pp. 3048–3062, 2013.
  • B. Shulgin, L. Stone, and Z. Agur, “Pulse vaccination strategy in the SIR epidemic model,” Bulletin of Mathematical Biology, vol. 60, no. 6, pp. 1123–1148, 1998.
  • V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore, 1989. \endinput